MathSciNet Relay Station
MathSciNet bibliographic data
MR2195138 11J91 (11J81)
Beukers, F. A refined version of the Siegel-Shidlovskii theorem. Ann. of Math. (2) 163 (2006), no. 1, 369–379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement